# SDR HALA9629

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Part number: 39147385001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT NR 535 - NOSE GEAR WOULD NOT EXTEND, (RED LIGHT) DOORS DID NOT OPEN, ALTERNATE GEAR EXTENSION PROCEDURES WAS PERFORMED, SUCCESSFULLY.  REPLACED NOSE GEAR BUNGEE CYLINDER.  LEAK AND OPERATIONAL CHECK OK PER MM 32-30-00.  (M)
